This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Paracetamol 500mg Capsules X 32

View all Superdrug

FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PEROID PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
Only available to Order & Collect.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PEROID PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

Warnings or Restrictions

Do not exceed the stated dose. If symptoms persist or worsen consult your doctor. Do not take this medicine if you are allergic to paracetamol or any of the other ingredients. Do not take with any other Paracetamol-containing products. Do not give to children under 12 years. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Take the lowest effective dose needed to relieve your symptoms,as this product is for short term use only . Do not take these capsules for longer that 10 days. Always read the label. Please read the enclosed leaflet.

Product Specification

Each capsule contains the active ingredient: Paracetamol 500mg. The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate and magnesium stearate. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), indigo carmine (E132) and erythrosine (E127)

Size (32) Unit (EA) Height (7) Width (6.3) Depth (3.3)

Product code: 241725

Recyclable

Carton and leaflet can be recycled.

Product Uses

For the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pain. Also for the symptomatic relief of sprains and strains, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

Link to top of current page.
Link to display social media share links
Please wait...